# SDR SWIA201334958

- Difficulty date: October 17, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 29,370 hours, 23,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 364.00 IS CORRODED ON FWD SIDE OF FRAME BETWEEN STRINGER 25L & STRINGER 26R. C-CHECK REPLACED FS 364.00 LOWER FRAME SECTOR BETWEEN STRINGER 25L & 26R IAW SRM.
